| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 45-48


Hossam A. Ghany, Abd-Allah Hyder
      Soliton solutions for Wick-type stochastic fractional KdV equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 45, 2199-2208
      http://dx.doi.org/10.12988/ijma.2013.37178

Paula Catarino, Paulo Vasco
      Some basic properties and a two-by-two matrix involving the k-Pell numbers
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 45, 2209-2215
      http://dx.doi.org/10.12988/ijma.2013.37172

Jaekeun Park
      Some Hermite-Hadamard-like type inequalities for logarithmically convex functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 45, 2217-2233
      http://dx.doi.org/10.12988/ijma.2013.37176

Dae San Kim, Taekyun Kim, Sang-Hun Lee
      Poly-Cauchy numbers and polynomials with umbral calculus viewpoint
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 45, 2235-2253
      http://dx.doi.org/10.12988/ijma.2013.37185

Saurabh Manro, S. S. Bhatia, Sanjay Kumar, Shin Min Kang
      Common fixed point theorems of weak reciprocal continuity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 46, 2255-2268
      http://dx.doi.org/10.12988/ijma.2013.37170

Shin Min Kang, Manoj Kumar, Pankaj Kumar, Sanjay Kumar
      Coupled fixed point theorems in complex valued metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 46, 2269-2277
      http://dx.doi.org/10.12988/ijma.2013.37181

Tanjena S. Khan, A. Lahlou, A. Hassouni
      PSBD, GPSBD and WGPSBD Matrices of order two and rank two
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 46, 2279-2291
      http://dx.doi.org/10.12988/ijma.2013.37175

J. Dabounou, O. El khayyari, A. Lamnii
      A hyperbolic uniform spline method for linear fourth order boundary value problem
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 46, 2293-2302
      http://dx.doi.org/10.12988/ijma.2013.36158

Octav Olteanu
      Exact geometric solutions and approximating analytic solutions of functional equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 47, 2303-2311
      http://dx.doi.org/10.12988/ijma.2013.36143

Anna Gorbenko, Vladimir Popov
      An intelligent gradient detector with minimization of visual landmarks distortion for monitoring of passenger flows
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 47, 2313-2315
      http://dx.doi.org/10.12988/ijma.2013.36148

Anna Gorbenko
      A system of intelligent algorithms for a module of onboard equipment of mobile vehicles
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 47, 2317-2331
      http://dx.doi.org/10.12988/ijma.2013.36149

Andrey Sheka
      Problems of sensor placement for intelligent environments of robotic testbeds
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 47, 2333-2339
      http://dx.doi.org/10.12988/ijma.2013.36150

Bancha Panyanak
      The homotopic invariance for fixed points of set-valued mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 47, 2341-2348
      http://dx.doi.org/10.12988/ijma.2013.35118

R. H. Khan, H. O. Bakodah
      Adomian decomposition method and its modification for nonlinear Abel's integral equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 48, 2349-2358
      http://dx.doi.org/10.12988/ijma.2013.37179

Jamnian Nantadilok, Somkiat Chaipornjareansri
      Weak and strong convergence of multi-step iterative algorithm with errors for p+1 asymptotically nonexpansive mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 48, 2359-2378
      http://dx.doi.org/10.12988/ijma.2013.36153

Manseob Lee
      Volume-preserving diffeomorphisms with periodic shadowing
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 48, 2379-2383
      http://dx.doi.org/10.12988/ijma.2013.37187

Gulzat Nalzhupbayeva
      A regularized trace of a perturbed ordinary differential operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 48, 2385-2390
      http://dx.doi.org/10.12988/ijma.2013.3479

Kristaq Gjino, Ilir Vardhami
      A fixed point theorem in complete metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 48, 2391-2400
      http://dx.doi.org/10.12988/ijma.2013.36151

Mobin Ahmad, S. Ali, Janardan Prasad Ojha
      CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a semi-symmetric non-metric connection
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 48, 2401-2406
      http://dx.doi.org/10.12988/ijma.2013.212352


Journals | Books | Indexing and abstracting | Author guidelines | Open access